Alert archive / Vermont / River Flood Warnings in 2011

River Flood Warning 20, NWS Burlington, VT

April 28, 2011Rutland County, Vermont

NWS Burlington, VT issued this river flood warning at Apr 28, 2011, 12:04 PM EDT for Rutland County, Vermont. It took effect at Apr 28, 2011, 2:55 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 12:04 PM EDT (16:04 UTC)
In effect from
Apr 28, 2011, 2:55 PM EDT
Expired
Apr 29, 2011, 8:49 AM EDT
In force
18 hr
Issued by
NWS Burlington, VT
Flood severity
Minor

County Rutland County, VT

The radar

The Burlington radar (KCXX), 104 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Otter Creek at Center Rutland (CENV1).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04282000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WGUS41 KBTV 281604
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1204 PM EDT THU APR 28 2011

...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...VERMONT... 

  SARANAC RIVER AT PLATTSBURGH

  OTTER CREEK AT CENTER RUTLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-033-089-291200-
/O.NEW.KBTV.FL.W.0019.110428T1800Z-110429T1200Z/
/PBGN6.1.ER.110428T1800Z.110429T0000Z.110429T0600Z.NO/
1204 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SARANAC RIVER AT PLATTSBURGH.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM THURSDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 9.2 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT FRIDAY.
* IMPACT...AT 9.0 FEET...UNDERWOOD TRAILER PARK PROTECTED BY LEVEE IF 
  DRAIN PLUGS ARE IN. LEVEE SHOULD BE MONITORED FOR WEAKENING. 

$$

VTC021-291603-
/O.NEW.KBTV.FL.W.0020.110428T2200Z-110429T1800Z/
/CENV1.1.ER.110428T2200Z.110429T0600Z.110429T1200Z.NO/
1204 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OTTER CREEK AT CENTER RUTLAND.
* FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:15 AM THURSDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE 
  TO RISE TO NEAR 8.3 FEET BY AFTER MIDNIGHT FRIDAY. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 8.0 FEET...LOW LYING PORTIONS OF SOUTH CREEK ROAD WILL 
  FLOOD IN CLARENDON BETWEEN WALKER MOUNTAIN ROAD AND WALLINGFORD. IN
  PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER.  FIELD 
  FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH 
  LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO 
  PITTSFORD.

$$
3 follow-up statements
150 
WGUS81 KBTV 281856
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
256 PM EDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...VERMONT...
 
  SARANAC RIVER AT PLATTSBURGH 

  OTTER CREEK AT CENTER RUTLAND 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-033-089-291355-
/O.EXT.KBTV.FL.W.0019.000000T0000Z-110429T1355Z/
/PBGN6.1.ER.110428T1715Z.110429T0000Z.110429T0755Z.NO/
256 PM EDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE SARANAC RIVER AT PLATTSBURGH.
* AT  2:30 PM THURSDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.6 FEET BY 
  THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY.
* IMPACT...AT 9.0 FEET...UNDERWOOD TRAILER PARK PROTECTED BY LEVEE IF 
  DRAIN PLUGS ARE IN. LEVEE SHOULD BE MONITORED FOR WEAKENING. 

$$

VTC021-291856-
/O.EXT.KBTV.FL.W.0020.110428T1855Z-110430T0000Z/
/CENV1.1.ER.110428T1628Z.110429T0600Z.110429T1800Z.NO/
256 PM EDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE OTTER CREEK AT CENTER RUTLAND.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:30 PM THURSDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.8 FEET BY AFTER
  MIDNIGHT FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY
  AFTERNOON.
* IMPACT...AT 8.0 FEET...LOW LYING PORTIONS OF SOUTH CREEK ROAD WILL 
  FLOOD IN CLARENDON BETWEEN WALKER MOUNTAIN ROAD AND WALLINGFORD. IN
  PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER.  FIELD 
  FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH 
  LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO 
  PITTSFORD.

$$
996 
WGUS81 KBTV 290740
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
340 AM EDT FRI APR 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...VERMONT...
 
  SARANAC RIVER AT PLATTSBURGH 

  EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS 

  OTTER CREEK AT CENTER RUTLAND 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-033-089-291800-
/O.EXT.KBTV.FL.W.0019.000000T0000Z-110429T1800Z/
/PBGN6.1.ER.110428T1715Z.110428T1930Z.110429T1200Z.NO/
340 AM EDT FRI APR 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE SARANAC RIVER AT PLATTSBURGH.
* AT  2:30 AM FRIDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 9.0 FEET...UNDERWOOD TRAILER PARK PROTECTED BY LEVEE IF 
  DRAIN PLUGS ARE IN. LEVEE SHOULD BE MONITORED FOR WEAKENING. 

$$

NYC019-031-291431-
/O.EXT.KBTV.FL.W.0018.000000T0000Z-110429T1431Z/
/ASFN6.3.ER.110428T0737Z.110428T1900Z.110429T0831Z.NO/
340 AM EDT FRI APR 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* AT  3:15 AM FRIDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY FRIDAY MORNING.
* IMPACT...AT 7.0 FEET...MINOR FLOODING CAN OCCUR IN KEENE. WATER 
  BEGINS TO OVERFLOW ONTO HULLS FALLS ROAD...ROUTE 73...AND ROUTE 9N 
  NEAR MARCY FIELD.  HIGH WATER WILL IMPACT INTERESTS AT ALICE FALLS 
  NEAR KEESEVILLE.

$$

VTC021-300739-
/O.EXT.KBTV.FL.W.0020.000000T0000Z-110430T1030Z/
/CENV1.1.ER.110428T1628Z.110428T2245Z.110430T0430Z.NO/
340 AM EDT FRI APR 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE OTTER CREEK AT CENTER RUTLAND.
* AT  3:15 AM FRIDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET BY 
  FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER 
  MIDNIGHT SATURDAY.
* IMPACT...AT 9.0 FEET...IN CLARENDON...LOW LYING PORTIONS OF SOUTH 
  CREEK ROAD WILL FLOOD BETWEEN WALKER MOUNTAIN ROAD AND 
  WALLINGFORD...AND WATER WILL APPROACH ALFRECHA ROAD. IN 
  PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER.  FIELD 
  FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH 
  LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO 
  PITTSFORD.

$$
529 
WGUS81 KBTV 291249
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
849 AM EDT FRI APR 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...VERMONT...
 
  SARANAC RIVER AT PLATTSBURGH

  LAMOILLE RIVER AT JEFFERSONVILLE

  OTTER CREEK AT CENTER RUTLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-033-089-291319-
/O.CAN.KBTV.FL.W.0019.000000T0000Z-110429T1800Z/
/PBGN6.1.ER.110428T1715Z.110428T1930Z.110429T1200Z.NO/
849 AM EDT FRI APR 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SARANAC RIVER AT PLATTSBURGH.
* AT  8:30 AM FRIDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT 8:00 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.7 FEET BY SATURDAY 
  MORNING.

$$

VTC015-291319-
/O.CAN.KBTV.FL.W.0013.000000T0000Z-110429T1249Z/
/JVLV1.2.ER.110427T0459Z.110427T1700Z.110429T1130Z.UU/
849 AM EDT FRI APR 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LAMOILLE RIVER AT JEFFERSONVILLE.
* AT  8:15 AM FRIDAY THE STAGE WAS 449.9 FEET. 
* FLOOD STAGE IS 450.0 FEET.

$$

VTC021-291319-
/O.CAN.KBTV.FL.W.0020.000000T0000Z-110430T1030Z/
/CENV1.1.ER.110428T1628Z.110428T2245Z.110429T0900Z.NO/
849 AM EDT FRI APR 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OTTER CREEK AT CENTER RUTLAND.
* AT  8:30 AM FRIDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:00 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.5 FEET BY SATURDAY 
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 28, 11:13 AM EDT, 51 minutes earlier.

Area forecast discussion, Apr 28, 11:13 AM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1113 AM EDT THU APR 28 2011

.SYNOPSIS...
COLD FRONT WILL MOVE WEST TO EAST ACROSS THE NORTH COUNTRY THIS
MORNING AND EARLY AFTERNOON AS LOW PRESSURE SYSTEM LIFTS NORTH OF
THE REGION. HIGH PRESSURE WILL RETURN FOR MOST OF THE UPCOMING
WEEKEND. ANOTHER FRONT PUSHES THROUGH THE AREA SUNDAY NIGHT...
FOLLOWED BY SURFACE HIGH PRESSURE INTO MIDWEEK NEXT WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
AS OF 1020 AM EDT THURSDAY...HAVE ISSUED AN UPDATE TO FORECAST TO
INCREASE POPS ACROSS THE CWA FOR SHOWERS. LATEST BATCH OF
MOD/HEAVY RAIN HAS MOVED EAST OUT OF THE AREA...AND REGIONAL RADAR
SHOWING MORE LIFTING NORTH AND IS EXPECTED TO IMPACT THE AREA
DURING THE DAY. EMBEDDED THUNDER WITHIN THESE SHOWERS WILL STILL
HAVE POTENTIAL TO BRING HEAVY DOWNPOURS AND GUSTY WINDS...SO WILL
LEAVE ENHANCED WORDING IN. ALSO...HAVE ISSUED HIGH WIND WARNING
FOR FRANKLIN/ST LAW CTYS IN NY. LATEST OBS TO OUR S AND W SHOW
GUSTS NEAR CRITERIA. W/ LL JET EXPECTED TO TRAVERSE TO AREA LATER
TDY...DECIDED TO ISSUE WARNING...WITH BEST IMPACT TO BE OVER THE
SAINT LAWRENCE VALLEY THRU 00Z FRI.

PREVIOUS DISCUSSION...ACTIVE DAY ON TAP AS STRONG COLD
FRONT MOVES WEST TO EAST ACROSS OUR FORECAST AREA WITH THE
MORNING HOURS BEING PRETTY BUSY TO START OUT. SHOWERS AND
THUNDERSTORMS MOVING ACROSS NORTHERN NEW YORK AT 4 AM WITH SEVERE
STORMS TO OUR SOUTH ACROSS CENTRAL NEW YORK. WILL CONTINUE TO
MONITOR STORMS MOVING INTO OUR FORECAST AREA FOR POSSIBLE
DAMAGING WINDS...AND ALSO FLOODING FROM HEAVY RAINFALL. RIGHT NOW
STORM TOTAL RAINFALL TOTALS IN THE DACKS ARE CREEPING UP TO NEAR
ONE AND A THIRD INCHES OF RAIN. AS THESE NUMBERS EXCEED ONE AND A
HALF INCHES...SOME FLASH FLOODING PROBLEMS ARE POSSIBLE. EXPANDED
AND EXTENDED PREVIOUS FLASH FLOOD WATCH TO INCLUDE ALL OF
VERMONT...AND OUT THROUGH 03Z TO COVER PRECIP POSSIBLY LINGERING
ACROSS EASTERN VERMONT. SOME MARGINAL INSTABILITY ACROSS THE AREA
TODAY WITH SOME LI'S GETTING DOWN TO ABOUT NEGATIVE 3 AHEAD OF
COLD FRONT. COLDER AND MORE STABLE AIR WILL MOVE INTO THE REGION
BEHIND THE COLD FRONT...CUTTING OFF CHANCES FOR SEVERE STORMS.
MAIN THREAT APPEARS TO BE STRAIGHT LINE WIND DAMAGE WITH POSSIBLE
BOWING SEGMENTS. SOME MARINE MODIFIED AIR MAY CREEP INTO EASTERN
VERMONT...DIMINISHING THREAT FOR SEVERE WEATHER FROM THE EAST
WHERE THE FLOW INCREASES FROM THE SOUTHEAST. SPC DOES HAVE MUCH
OF OUR REGION UNDER SLIGHT RISK...ESPECIALLY FROM THE CHAMPLAIN
VALLEY WESTWARD...THEREFORE HAVE ENHANCED WORDING IN THE ZONES
FOR GUSTY WINDS AND HEAVY RAIN.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/...
AS OF 430 AM EDT THURSDAY...REGION BECOMES STABILIZED IN COLD AIR
BEHIND COLD FRONT AND RISK FOR SEVERE WEATHER DIMINISHES
OVERNIGHT. WILL LIKELY STILL NEED TO MONITOR HYDRO CONCERNS AFTER
A THIRD DAY OF CONVECTION AND RIVERS STILL VERY HIGH AS WELL AS
SATURATED GROUND. UPPER TROF WILL PUSH WEST TO EAST ACROSS THE
AREA TONIGHT AND FRIDAY...THEREFORE CONTINUE WITH CHANCE FOR
SHOWERS DURING THIS TIME. TEMPERATURES WILL RETURN TO NEAR NORMAL
FOR TONIGHT AND FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
AS OF 505 AM EDT THURSDAY...LINGERING SHOWERS WILL END FRIDAY
NIGHT AS UPPER TROUGH SLOWLY MOVES EAST. UPPER TROUGH THEN
AMPLIFIES OVER THE MARITIMES SATURDAY/SATURDAY NIGHT WHILE RIDGE
OF HIGH PRESSURE BUILDS EAST FROM THE GREAT LAKES. THIS WILL
RESULT IN FAIR WEATHER AND SEASONABLE TEMPERATURES.

ON SUNDAY...THE HIGH MOVES EAST AND AN APPROACHING FRONT WILL
BRING INCREASING CLOUDS AND A CHANCE OF SHOWERS LATER IN THE DAY
OR AT NIGHT. HAVE TRENDED MORE TOWARDS THE SLOWER ECMWF. MILDER
TEMPS ON SUNDAY WITH HIGHS AROUND 70.

MONDAY/TUESDAY...GFS AND ECMWF CONTINUE TO SHOW SIGNIFICANT
DIFFERENCES FOR EARLY NEXT WEEK. GFS PROGRESSIVE WITH FRONTAL
PASSAGE DURING MONDAY AND HIGH PRESSURE OVER REGION ON TUESDAY.
ECMWF ON THE OTHER HAND...DEVELOPS LARGE SCALE UPPER TROUGH OVER
THE GREAT LAKES WITH RESULT BEING MUCH SLOWER MOVEMENT OF COLD
FRONT. HAVE KEPT IN CHANCE OF SHOWERS FOR MONDAY/TUESDAY...AND
INDICATED DRIER CONDITIONS FOR WEDNESDAY. FORECASTER CONFIDENCE
LOW IN THE MONDAY THRU WEDNESDAY TIME PERIODS HOWEVER GIVEN WIDE
RANGE OF MODEL SOLUTIONS.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THROUGH 12Z FRIDAY...STRONG AND DAMAGING SW WINDS AT KMSS 16Z-00Z
WITH G50 KTS EXPECTED. G30-40KT AT BTV AND OTHER TAF SITES ESPECIALLY
AFTER 18Z. WINDS WILL GRADUALLY SHIFT FROM S TO WSW DURING THE
EARLY AFTERNOON. WINDS WILL DIMINISH GRADUALLY AFTER SUNSET.

THREAT OF SHOWERS AND POSSIBLE THUNDERSTORMS WILL DECREASE BETWEEN
16Z-21Z AFTER FRONTAL PASSAGE. MAINLY VFR EXCEPT LOCALLY MVFR IN
LOCALLY HEAVIER SHOWER AND THUNDERSTORMS.

OUTLOOK 12Z FRIDAY THROUGH MONDAY...
FRI...MAINLY VFR. PSBL MVFR IN SCT SHOWERS.
SAT...VFR UNDER HIGH PRESSURE.
SUN...MAINLY VFFR. PSBL MVFR LATE PM/NIGHT IN SHWRS AHEAD OF CDFNT.
MON...AREAS OF MVFR IN SHOWERS AS CDFNT MOVES ACROSS REGION.

&&

.HYDROLOGY...
SOME RIVERS REMAIN ABOVE FLOOD STAGE AS OF 400 AM THURSDAY.
RIVERS ARE ALL RECEDING. MAY SEE ADDITIONAL RISES FOLLOWING RAIN
FROM LAST NIGHT AND THIS MORNING...AS WELL AS EXPECTED RAIN
TODAY. HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE ALL OF
VERMONT...AND ALSO EXTENDED IT TO 03Z TONIGHT. 1/3/6 HOUR
HEADWATER FLASH FLOOD GUIDANCE IS EXTREMELY LOW IN THESE AREAS (<
2 INCHES)...WHICH SUGGESTS ANY AMOUNTS OVER 1 INCH WOULD CAUSE
CONCERN...AND OVER 1.5 INCHES LIKELY LEADING TO ADDITIONAL
FLOODING PROBLEMS. PLEASE REFER TO THE LATEST STATEMENTS FOR
UPDATED FLOOD INFORMATION FOR YOUR AREA.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR VTZ001>012-
     016>019.
NY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NYZ028>031-
     034-035.
     HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR NYZ026-027-
     029-030-087.

&&

SYNOPSIS...NEILES
NEAR TERM...JN/NEILES
SHORT TERM...NEILES
LONG TERM...RJS
AVIATION...RJS/SISSON
HYDROLOGY...
Hazardous weather outlook, Apr 28, 10:15 AM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
1015 AM EDT THU APR 28 2011

NYZ028-031-034-035-VTZ001>012-016>019-291415-
EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-
GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-
LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
1015 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026-027-087-291415-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
1015 AM EDT THU APR 28 2011

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ029-030-291415-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
1015 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 28, 7:27 AM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
727 AM EDT THU APR 28 2011

NYZ028-035-VTZ001>012-016>019-281230-
CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT-
EASTERN CLINTON NY-EASTERN ESSEX NY-EASTERN FRANKLIN VT-
EASTERN RUTLAND VT-ESSEX VT-GRAND ISLE VT-LAMOILLE VT-ORANGE VT-
ORLEANS VT-WASHINGTON VT-WESTERN ADDISON VT-WESTERN CHITTENDEN VT-
WESTERN FRANKLIN VT-WESTERN RUTLAND VT-WINDSOR VT-
727 AM EDT THU APR 28 2011

...STRONG THUNDERSTORMS WILL AFFECT ADDISON...CALEDONIA...
CHITTENDEN...CLINTON...ESSEX...FRANKLIN...GRAND ISLE...LAMOILLE...
ORANGE...ORLEANS...RUTLAND...WASHINGTON AND WINDSOR COUNTIES...

AT 718 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM KNIGHT
ISLAND STATE PARK TO LEICESTER...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR BRIDGEWATER AROUND 730 AM...EAST ENOSBURG
AROUND 745 AM...TROY AROUND 800 AM...EAST BRIGHTON AROUND 815 AM AND
AVERYS GORE AROUND 830 AM.

LAT...LON 4501 7151 4488 7151 4475 7162 4459 7153
      4456 7159 4450 7157 4435 7182 4433 7198
      4428 7206 4407 7203 4376 7220 4365 7231
      4332 7326 4356 7326 4362 7332 4362 7336
      4360 7338 4379 7336 4380 7340 4501 7358

JN
Local storm report, Apr 28, 9:00 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
900 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     FLASH FLOOD      MINERVA                 43.79N  73.98W
04/28/2011                   ESSEX              NY   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED THROUGHOUT THE COUNTY

&&

EVENT NUMBER BTV1100026

TABER
Local storm report, Apr 28, 9:10 AM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
910 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     FLASH FLOOD      DUANE CENTER            44.66N  74.26W
04/28/2011                   FRANKLIN           NY   EMERGENCY MNGR

            SEVERAL ROADS CLOSED NEAR DUANE

&&

EVENT NUMBER BTV1100027

TABER
Local storm report, Apr 28, 9:27 AM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
927 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     FLASH FLOOD      KEENE                   44.26N  73.79W
04/28/2011                   ESSEX              NY   BROADCAST MEDIA

            30 MILE SECTION OF ROUTE 73 IS CLOSED FROM KEENE TO
            INTERSTATE 87

&&

EVENT NUMBER BTV1100028

TABER

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 6:29 AM EDTSevere Thunderstorm WarningBTVAddison61 min
Apr 28, 7:27 AM EDTSpecial Weather StatementBTVAddison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 6 more63 min
Apr 28, 1:03 PM EDTAreal Flood WarningBTVCaledonia6 hr
Apr 28, 1:21 PM EDTAreal Flood WarningBTVCaledonia, Essex, Lamoille, Orleans, Washington6 hr
Apr 28, 3:44 PM EDTSpecial Weather StatementBTVAddison, Chittenden, Franklin, Lamoille, Orleans, Washington61 min
Apr 28, 4:46 PM EDTSpecial Weather StatementBTVAddison, Caledonia, Lamoille, Orleans, Rutland, Washington59 min
Apr 28, 7:42 PM EDTRiver Flood WarningBTVOrleans42 hr

Nearby

River Flood Warnings in Vermont, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.